Year 2015, Volume , Issue 5, Pages 53 - 66 2015-06-01

SOFT π-OPEN SETS IN SOFT GENERALIZED TOPOLOGICAL SPACES

Jyothis Thomas [1] , Sunil Jacob John [2]


The main purpose of this paper is to study some interesting properties of the soft mapping π : S(U)E → S(U)E which satisfy the condition πFB ⊂ πFD whenever FB ⊂ FD ⊂ ̃. A new class of generalized soft open sets, called soft π-open sets is introduced and studied their basic properties. A soft set FG ⊂ ̃ is said to be a soft π-open set iff FG ⊂ πFG. The notions of soft interior and soft closure are generalized using these sets. We then introduce the concepts of soft π-interior iπFG, soft π-closure cπFG, soft π*FG of a soft set FG ⊂ ̃. Under suitable conditions on π, the soft π-interior iπFG and the soft π-closure cπFG of a soft set FG ⊂ ̃ are easily obtained by explicit formulas. The soft μ-semi-open sets, soft μ-pre-open sets, soft μ-α-open sets and soft μ-β-open sets for a given Soft Generalized Topological Space ( ̃, μ) can be obtained from soft π-open sets which are important for further research on soft generalized topology.
– Soft sets, soft generalized topology, soft mapping, soft π-open sets, soft π-interior, soft π-closure
Other ID JA69TF54NA
Journal Section Research Article
Authors

Author: Jyothis Thomas

Author: Sunil Jacob John

Dates

Publication Date : June 1, 2015

Bibtex @ { jnt381154, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2015}, volume = {}, pages = {53 - 66}, doi = {}, title = {SOFT π-OPEN SETS IN SOFT GENERALIZED TOPOLOGICAL SPACES}, key = {cite}, author = {Thomas, Jyothis and John, Sunil Jacob} }
APA Thomas, J , John, S . (2015). SOFT π-OPEN SETS IN SOFT GENERALIZED TOPOLOGICAL SPACES. Journal of New Theory , (5) , 53-66 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34495/381154
MLA Thomas, J , John, S . "SOFT π-OPEN SETS IN SOFT GENERALIZED TOPOLOGICAL SPACES". Journal of New Theory (2015 ): 53-66 <https://dergipark.org.tr/en/pub/jnt/issue/34495/381154>
Chicago Thomas, J , John, S . "SOFT π-OPEN SETS IN SOFT GENERALIZED TOPOLOGICAL SPACES". Journal of New Theory (2015 ): 53-66
RIS TY - JOUR T1 - SOFT π-OPEN SETS IN SOFT GENERALIZED TOPOLOGICAL SPACES AU - Jyothis Thomas , Sunil Jacob John Y1 - 2015 PY - 2015 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 53 EP - 66 VL - IS - 5 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory SOFT π-OPEN SETS IN SOFT GENERALIZED TOPOLOGICAL SPACES %A Jyothis Thomas , Sunil Jacob John %T SOFT π-OPEN SETS IN SOFT GENERALIZED TOPOLOGICAL SPACES %D 2015 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 5 %R %U
ISNAD Thomas, Jyothis , John, Sunil Jacob . "SOFT π-OPEN SETS IN SOFT GENERALIZED TOPOLOGICAL SPACES". Journal of New Theory / 5 (June 2015): 53-66 .
AMA Thomas J , John S . SOFT π-OPEN SETS IN SOFT GENERALIZED TOPOLOGICAL SPACES. JNT. 2015; (5): 53-66.
Vancouver Thomas J , John S . SOFT π-OPEN SETS IN SOFT GENERALIZED TOPOLOGICAL SPACES. Journal of New Theory. 2015; (5): 66-53.